# SDR FDEA201201130169

- Difficulty date: January 13, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 2L BETWEEN FR57 - FR57.1 HAS 2 EA AREAS WITH WORN SCALLOPS, DAMAGE 8 INCHES LONG.  FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 102.  REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED REPLACEMENT SEAT TRACK SECTION AND REPAIR SPLICES, AND INSTALLED IAW FSRM 53-10-16. REPROTECTED REPAIR AREA IAW FSRM 51-75-10, PARA 3. THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
